# SDR ASAA2022012237234

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,370 hours, 14,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. CARRIED OUT PACK/ZONE TEMPERATURE CONTROLLER BITE TEST PER B737-800 AMM 21-51-00, CONTROLLER #2 SHOWED FAULT FOR (FLT DECK TRIM) CLEARED FAULT WITH NO RETURN.
